# SDR DALA2022082605768

- Difficulty date: August 26, 2022
- Submitted: August 26, 2022
- Operation: Air carrier
- Aircraft: N829NW
- Make and model: Airbus A330-302
- Aircraft serial: 1721
- Aircraft time: 22,557 hours, 2,923 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3329 RH UPPER APRON SIDESLIPS MISSING. CORRECTIVE ACTION:REMOVED AND INSTALLED L/H UPPER THS APRON FAIRING IAW A330 AMM 55-15. (9204824)
